# SDR FDEA201211134003

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N150118
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT SPAR AT WSTA 815 BONDING JUMPER ATTACHMENT TO RIB CORRODED. REMOVED CORROSION AT GROUNDING POINT.  FOUND TO BE OUT OF LIMITS IAW SRM 57-51-09, FIG 101 DET VI.   RIB FABRICATED & INSTALLED IAW DWG 113N1511.   MAJOR REPAIR.
